# SDR CA190604020

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: CYCAP500219201
- Condition: Detached
- Location: Recirculation
- Part time: 23,563 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN PRESSURE WARNING CAME ON DURING FLIGHT. CREW MENTIONED THERE WAS NO FAULT LIGHT ON THE CPCP. CREW TRIED MAN. THE DIFFERENTIAL PRESSURE WAS CLOSE TO 0. EMERGENCY WAS DECLARED AND AIR TURN BACK PERFORMED. DURING TROUBLE SHOOTING TECHNICIANS FOUND THE RECIRC FAN AFT OUTLET DUCT CRACKED OVER THE FULL LENGTH. DUCT REPLACED. TESTS SATISFACTORY. A/C RETURNED TO SERVICE. (TC# 20190604020)
